# SDR AWXA0000173

- Difficulty date: March 24, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 44,344 hours, 19,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N56905
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION LEVEL 1 CORROSION ON WEB AT BS 1710 TO 1720 LBL 55 TO RBL 55.  REMOVED OLD WEB AND FABRICATED NEW PART USING OLD PART AS TEMPLATE, ALODINED, PRIMED, AND INSTALLED IAW B757 SRM 51-40-8, SRM 51-40-5, AND 51-30-1.
